# SDR COEA2017052437923

- Difficulty date: May 24, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,300 hours, 40,503 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: S55171304207
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER OUTBOARD RIB HAS CORROSION ON THE EXTERIOR SURFACE.   REPAIRED IAW PCE-1044/17.
